Has the Gabapentin caused weight gain or swelling in anyone?
- 29 Jan 2014 by chirsch4
- 25 May 2017
- obesity, hyperhidrosis, gabapentin, tamoxifen, weight, swelling, night sweats, oncology
My oncologist wants me to start taking Gabapentin - 300mg to help with my night sweats, caused by Tamoxifen. Has anyone had weight gain or swelling associated with this drug?
Some can gain weight with it, you just have to watch. You may not have that effect.
I have been taking Gabapentin for nerve ending pain for awhile. I began taking Tamoxifen this past June. The combination of the two has caused 10 extra pounds, even though my diet and exercise have not changed
I have severe swelling of my entire body looking for answers too. The weight gain may be total swelling related my dr seems to be oblivious to this even when I ask him about it. Talk to your dr. About it and let me know what he says about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Posted 26 Jul 2013 • 4 answers
Posted 17 Nov 2013 • 2 answers
Posted 25 Jan 2015 • 5 answers
Posted 13 Jun 2016 • 4 answers